# SDR IPXA2025020928236

- Difficulty date: January 16, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986724205
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H T.H.S COMP BETWEEN FRAME 86-87, STRINGER AT THE 7*CLOCK POSITION IS BENT. DOT 33-002. INSTALLED NEW PARTS AT FRAME 86-87, STRINGER AT THE 7*CLOCK POSITION IAW A300-600 SRM 51-40-21 WITH SEALANT P/N: 04-001-010P BACTH#: 0004318644 AND FASTENERS MS20426AD4-6 BACTH #:0004228197 AND P/N: DAN5-5-2 BACTH#: 004139128. AND OK TO RESTORE.
